# SDR USAA010160

- Difficulty date: January 8, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,661 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH, STATION 101.50 RIGHT AFT NOSE GEAR DOOR HINGE CUTOUT.  REPLACED DOUBLER PER SRM 53-05, FIG 62.  (M)
